REAL

Items where Author is "Zdanowicz, Malgorzata"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Migda, Malgorzata and Schmeidel, Ewa and Zdanowicz, Malgorzata (2015) Bounded solutions of $k$-dimensional system of nonlinear difference equations of neutral type. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (80). pp. 1-17. ISSN 1417-3875

This list was generated on Sat Jan 25 19:03:18 2020 CET.